# SDR BUE2006F00000

- Difficulty date: July 27, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N416WM
- Make and model: Gulstm G1159A
- Aircraft serial: 487
- Engine: Rroyce SPEY5118
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 8,558 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR IS NOT CLOSING CORRECTLY (STOPS 12 INCHES TO 16 INCHES SHORT OF NORMAL WHEN BEING CLOSED WITH THE AUXILIARY HYDRAULIC PUMP).  RESOLUTION: INSPECTED AND FOUND MAIN ENTRY DOOR ACTUATOR ATTACH BRACKET( PN 1159BM50216-1), INTERCOSTAL (PN 159B10456-23) AND ANGLES (PN 159B10055-21 AND 159B10055-19) CRACKED/BROKEN.  REPLACED THE ACTUATOR ATTACH BRACKET AND INTERCOSTAL WITH NEW UNITS.  SPLICED IN NEW SEGMENTS OF ANGLES AND INSTALLED NEW SPLICE ANGLES (PN SE35101132-19 AND SE35101132-21).  ALL WORK COMPLETED IAW MFG REPAIR DWG SE35101132. (K)
